MathSciNet Relay Station
MathSciNet bibliographic data
MR2551516 (2011a:57050) 57R19 (57R20 57S25)
Choi, Suyoung; Masuda, Mikiya; Suh, Dong Youp Topological classification of generalized Bott towers. Trans. Amer. Math. Soc. 362 (2010), no. 2, 1097–1112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement